Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"New Oscillation Criteria of Second-Order Nonlinear Delay Dynamic Equations on Time Scales"
written by Quanxin Zhang, Li Gao,
published by Applied Mathematics, Vol.5 No.21, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] New Oscillation Criteria for Second Order Half-Linear Neutral Type Dynamic Equations on Time Scales
Dheleai, E Elabbasy - Journal of Applied Mathematics and Physics, 2021
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top